# SDR MZZA97302

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 658624536
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC: 844328 - SURFACE CORROSION FOUND ALONG FLOOR TRACK AT STA 1030 NEAR R2 DOOR, BOTH INBOARD AND OUTBOARD TRACK.  CORROSION REMOVED, FOUND OUT OF LIMIT DEPTH 0.045 INCH AREA 2 INCHES BY 5 INCHES.  FABRICATED AND REPLACED SEAT TRACK IAW SRM 53-10-2. (X)
